# SDR RAIA00301021

- Difficulty date: January 21, 2003
- Submitted: February 9, 2003
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 26,706 hours, 26,617 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Sensor
- Part number: 1030032
- Part serial: 5101063
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5679-STL- RIGHT HAND GENERATOR WILL NOT COME DON LINE. MAINTENANCE REMOVED AND REPLACED RIGHT HALL EFFECTS SENSOR, OPS CK OK.
